# SDR ASAA12511454

- Difficulty date: April 24, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 16,672 hours, 5,332 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Knob
- Part number: 147694402
- Condition: Inoperative
- Location: Fmc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O FMC BRT ADJUST KNOB NOW WORKING PROPERLY WHEN YOU TOUCH IT CDU SCREEN GOES TO FULL BRIGHT OR FULL DIM. COULD NOT DUPLICATE WRITE UP. ADJUSTED UP AND DOWN F/O'S BRIGHT KNOB ON FMC CDU.  SYS IS WORKING NML.  NO HISTORY. PERFORMED LAMP TEST REF 34-61-01. SYS CHECKED NORMAL.
